View R&D Publication Details

Department

Mathematics

Department

Mathematics

Authors

Haritha C , Nikita Agarwal

Title of Article

Product of expansive Markov maps with hole

Title of journal

Discrete and Continuous Dynamical Systems - Series A

Year

2019

Volume

39(10)

DOI

10.3934/dcds.2019252

Pages

5743 -- 5774

Keywords

Open dynamical systems, escape rate, expansive Markov maps, symbolic dynamics, combinatorics.

Status

Active

Copyright © 2016 Indian Institute of Science Education and Research Bhopal. All rights reserved